A member asked:

Can trulance for ibs c cause bloating or weight gain? my stomach is very bloated after taking it abs have gained small amount of weight as well. thanks?

A doctor has provided 1 answer
Dr. Hiep Le answered

Specializes in Nephrology and Dialysis

By Drugs.com, excess air or gas in the stomach or bowels is one of Trulance's side effects but weight gain is not.

Answered Aug 9, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...